# SDR SWAA2024022945139

- Difficulty date: January 26, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 57,072 hours, 31,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 344-360 Lbl12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS 344 TO BS 360 LBL 12 FWD GALLEY AND LAV 2024-78203<[01] REPLACED WEB - INTERCOSTAL AND FASTENERS LOC. FLOOR STRUCTURE BTW BS 344 TO BS 360 LBL 12 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG 141A5400 REV: A.;[02] CORRECTED STEP 1. REPLACED WEB - INTERCOSTAL AND FASTENERS LOC. FLOOR STRUCTURE BTW BS 344 TO BS 360 LBL 12 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG 141A5400 REV: A. SEE INDIVIDUAL SIGNOFF BELOW.;[03] CORRECTED STEP 2. REPLACED WEB - INTERCOSTAL AND FASTENERS LOC. FLOOR STRUCTURE BTW BS 344 TO BS 360 LBL 12 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG 141A5400; SHEET: 46; REV: A. SEE INDIVIDUAL SIGNOFF BELOW;[04] REPLACED WEB - INTERCOSTAL AND FASTENERS LOC. FLOOR STRUCTURE BTW BS 344 TO BS 360 LBL 12 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG 141A5400; SHEET: 46; REV: A. SEE INDIVIDUAL SIGNOFF BELOW
